# SDR VNAA2009031700009

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 10,728 hours, 10,624 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: B0229
- Condition: Failed
- Location: Cockpit
- Part time: 10,728 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NO GEAR MOVEMENT WHEN GEAR SELECTED UP.  CREW FOLLOWED QRH AND GEAR CAME UP.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED PROBLEM WITH RETRACTION CHECK AND REMOVED AND REPLACED LANDING GEAR SELECT HANDLE.  MAINTENANCE PERFORMED CHECKS PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
